# SDR UALA2013072205112

- Difficulty date: July 19, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 48,823 hours, 12,256 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Misaligned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT 11 OCLOCK LEFT ENGINE NR 1 BLOCKER DOOR MISALIGNED.  INSTALLED BLOCKER DOOR.  ALL CHECKED GOOD.
